Cookies?
Library Header Image
LSE Research Online LSE Library Services

A new type of coding problem

Brightwell, Graham and Katona, Gyula (2001) A new type of coding problem. Studia Scientiarum Mathematicarum Hungarica, 38 (1-4). pp. 139-147. ISSN 0081-6906

Full text not available from this repository.
Identification Number: 10.1556/SScMath.38.2001.1-4.9
Item Type: Article
Official URL: http://www.akademiai.com/content/119718/
Additional Information: © 2001 Akademiai Kiado
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 03 Nov 2008 16:57
Last Modified: 01 Oct 2010 08:59
URI: http://eprints.lse.ac.uk/id/eprint/7476

Actions (login required)

View Item View Item